# SDR JJBA838CA330090

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8202
- Aircraft serial: 527
- Aircraft time: 25,278 hours, 27,343 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT A FEW EMERGENCY LIGHTS ARE NOT WORKING ON SECOND STRIP FROM THE BACK. MX CREW REPAIRED CONNECTION.  OPS CHECK WAS SATISFACTORY.
